MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2465-0007
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was damaged.The following information was received by the initial reporter with verbatim: bd alaris pump infusion set ref: 2465-0007 lot: (10)23085144.Clinical reported that the tubing noticed to be broken with hole.The tubing was not able to be sequestered.According to the pharmacy- the dose with cracked line has already been placed in a chemotherapy waste bin.We needed to dispose of it as it would be harmful in the event of any employee exposure.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Dhr review: no product or photo was returned by the customer.The customer complaint that the tubing had a hole in it that caused a chemo leak could not be verified due to the product not being returned for failure investigation.Device history record review for model 2465-0007 lot number 23085144 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10aug2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18287870
Report Number9616066-2023-02346
Device Sequence Number15127549
Product Code FPA
UDI-Device Identifier50885403221949
UDI-Public(01)50885403221949
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/04/2026
Device Catalogue Number2465-0007
Device Lot Number23085144
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown